UTokyo Repository 東京大学
 

UTokyo Repository >
121 数理科学研究科 >
Journal of Mathematical Sciences, the University of Tokyo >

このページ(論文)をリンクする場合は次のURLを使用してください: http://hdl.handle.net/2261/1166

タイトル: Fourier-Jacobi Expansion of Eisenstein Series on Unitary Groups of Degree Three
著者: Murase, Atsushi
Sugano, Takeshi
キーワード: Fourier-Jacobi expansion
Eisenstein series
unitary groups
発行日: 2002年
出版者: Graduate School of Mathematical Sciences, The University of Tokyo
掲載誌情報: Journal of Mathematical Sciences, The University of Tokyo. Vol. 9 (2002), No. 2, Page 347-404
抄録: After reformulating Shintani’s theory of Fourier-Jacobi expansion of automorphic forms on U(2, 1) in the adelic setting, we show that the primitive components of holomorphic Eisenstein series are expressed in terms of the periods of primitive theta functions and critical values of Hecke L-functions.
URI: http://hdl.handle.net/2261/1166
ISSN: 13405705
出現カテゴリ:Journal of Mathematical Sciences, the University of Tokyo
Journal of Mathematical Sciences, the University of Tokyo

この論文のファイル:

ファイル 記述 サイズフォーマット
jms090205.pdf377.78 kBAdobe PDF見る/開く

本リポジトリに保管されているアイテムはすべて著作権により保護されています。

 

Valid XHTML 1.0! DSpace Software Copyright © 2002-2010  Duraspace - ご意見をお寄せください